# SDR SWIA200414003

- Difficulty date: October 22, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 31,528 hours, 42,150 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Part serial: 0350
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 4,371 hours, 6,748 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP CONTROL FAULTS.  REPLACED RIGHT NACELLE ACTUATOR WITH SERVICEABLE IAW MM 27-50-00.  OPERATIONAL CHECK GOOD.
